Differential and Integral Equations

Nontrivial compact blow-up sets of lower dimension in a half-space

Mayte Pérez-Llanos and Julio D. Rossi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we provide examples of blowing-up solutions to parabolic problems in a half space, ${{\mathbb{R}}}^N_+ \times {{\mathbb{R}}}^M = \{x_N >0 \} \times {{\mathbb{R}}}^M$, with nontrivial blow-up sets of dimension strictly smaller than the space dimension. To this end we prove existence of a nontrivial compactly supported solution to $\nabla (|\nabla \varphi|^{p-2} \nabla \varphi) = \varphi $ in the half space ${{\mathbb{R}}}^N_+ =\{x_N >0\}$ with the nonlinear boundary condition $-|\nabla \varphi|^{p-2} \frac{\partial \varphi}{\partial x_N} = \varphi^{p-1}$ on $\partial {{\mathbb{R}}}^N_+ =\{ x_N =0\}$.

Article information

Source
Differential Integral Equations Volume 20, Number 11 (2007), 1211-1228.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039285

Mathematical Reviews number (MathSciNet)
MR2372423

Zentralblatt MATH identifier
1212.35017

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions 35J60: Nonlinear elliptic equations 35K55: Nonlinear parabolic equations 35K65: Degenerate parabolic equations

Citation

Pérez-Llanos, Mayte; Rossi, Julio D. Nontrivial compact blow-up sets of lower dimension in a half-space. Differential Integral Equations 20 (2007), no. 11, 1211--1228. https://projecteuclid.org/euclid.die/1356039285.


Export citation